Skip to Main content Skip to Navigation
Journal articles

Error Bounds Via Exact Penalization with Applications to Concave and Quadratic Systems

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01616983
Contributor : Hoai An Le Thi <>
Submitted on : Sunday, October 15, 2017 - 7:59:55 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Identifiers

Citation

Hoai An Le Thi, Huynh van Ngai, Tao Pham Dinh. Error Bounds Via Exact Penalization with Applications to Concave and Quadratic Systems. Journal of Optimization Theory and Applications, Springer Verlag, 2016, 171 (1), pp.228 - 250. ⟨10.1007/s10957-016-0967-1⟩. ⟨hal-01616983⟩

Share

Metrics

Record views

134